# SDR UPS02837736

- Difficulty date: February 23, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER AFT CORNER OF R1 DOOR CUTOUT REQUIRES REPAIR IAW SRM 53-2-0 FIG 14.  REMOVED EXISTING DOUBLER PER SRM 51-1-20D.  CUT OUT DAMAGE, NDT VERIFIED ALL DAMAGE REMOVED PER NDT SPM 06-10-01.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 14.
